Can you help, please

Hi Beeper here the course I am going on, on Mondays is really helpful. We are doing relaxation next week that should be good. What I am blogging today is, I am on this Mex drug. I was put on it about eight weeks ago with no appeared side effects. But this passed few days I am being sick at night but not bring anything up. I am tried, lost my taste, short of breath and a tight chest. Do you thing it could be a side effect and will it go away. I don't want to change pills I thing this Mex has made my RA better than the sulaphine I was on. I don't want to see the doc for no reason.

12 Replies

oldestnewest
  • Hi Beeper, Sorry to hear this. The MTX leaflet says that you should talk to doctor asap if symptoms include breathlessness or pain in the chest. So I'd give them a call. Polly

  • Hi beeper

    Polly is right see your doctor get it checked out you Can never be to careful on mthx.

    Good news on the course I am sat in the waiting room now waiting for my first session.

    Take care let us know how you get on x

  • Have a great time, Julie. Let me know what happens!!! xxxxxx

  • Hi Beeper

    I haven't heard of Mex and am wondering if it is methotrexate?

    If so, it can cause sickness and other side effects. I do think you should see your GP immediately, especially as there is shortness of breath and tightness in your chest. It is always best to get these things checked out. If it is the start of a chest infection, for instance, you may need antibiotics.

    I was very sick with methotrexate, but didn't have anyof the other side effects you mention.

    Let us know how you get on

    Love Jean

  • Hi Beeper, I was on MTX in tablet form and it did make me either very sick or very nauseous. If you are having problems with breathing etc and chest problems, you must see your GP immediately. You are not being a nuisance - this could be serious.

    Glad you are enjoying your course. We have one starting up here on the 22nd Sept - I will miss the first 2 as away on hols (lol). So might give it a go when I get back.

    Hope you get on ok. LavendarLady x

  • Hi Beep, I presume you mean Methotreaxate (MTX) if so then the nausea is one of the side effects most of us suffer from, but this can be helped with increased intake of folic acid.

    However the other side effects don't sound good to me, breathing difficulty and chest problems are something I would see my GP about ASAP!!

    Good luck Beep, take care

    mandxx

  • chest tightness equals see gp straight away.. I think it is you that said you had copd?.. could it be a flare up/ aggravation due to methotrexate.. side effects of concern with methotrexate is breathlessness so please contact your most accessible health professional eg gp /rheum team

  • If Summer is right and you do have COPD this may make you are a priority case. My husband has COPD and is under a COPD team, I dont know if this applies everywhere, but he has the phone number for urgent contact with them and would also get him seen ASAP with GP.

    Hope by now you have seen someone and got an answer.

    Judi xxxx

  • Hello

    I hope by now you have had your tight chest and breathlessness investigated. If this is not MXT related and you are allowed to continue have you considered MXT injections. They cut out a lot of the nausea as they bypass the stomach.

    You are taught to self adminster them and it is very easy to do.

    Becky

  • Hi

    Thanks for all your kind word and advice. The chest pains have stopped I think it was caused by me reaching to be sick. The sickness has decreased so they have gone. I am just a bit tired and starting to get my taste for food back. Will see how the weekend goes. I'm off to a Eddie Stobart event on Saturday, see how I feel after a mad day.

    Beeper

  • Hi Beep, glad your feeling better. It must be down to the MTX (methotrexate) are you on that??

    If so then you can get your folic acid intake increased to help with the nausea.

    Have a good weekend at the Eddie Stobart event.

    Take care

    mand

  • IF needed then ask for anti sickness meds eg domperidone

    have a good time truck spotting?!! xx

You may also like...